Journal of Algebraic Geometry. Volume 17, Number 3, 2008

Contents of Volume 17, Number 3 $\operatorname{SL}(2)$-orbit theorem for degeneration of mixed Hodge structure Kazuya Kato; Chikara Nakayama; Sampei Usui J. Algebraic Geom. 17 (2008), 401-479. Abstract, references and article information Retrieve article in: PDF A finitene...

Full description

Saved in:
Bibliographic Details
Main Author: American Mathematical Society
Format: Article
Language:English
Published: American Mathematical Society 2009
Subjects:
Online Access:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/788
Tags: Add Tag
No Tags, Be the first to tag this record!
Institutions: Thư viện Trường Đại học Đà Lạt
Description
Summary:Contents of Volume 17, Number 3 $\operatorname{SL}(2)$-orbit theorem for degeneration of mixed Hodge structure Kazuya Kato; Chikara Nakayama; Sampei Usui J. Algebraic Geom. 17 (2008), 401-479. Abstract, references and article information Retrieve article in: PDF A finiteness theorem for the Brauer group of abelian varieties and $K3$ surfaces Alexei N. Skorobogatov; Yuri G. Zarhin J. Algebraic Geom. 17 (2008), 481-502. Abstract, references and article information Retrieve article in: PDF Triangulations et cohomologie étale sur une courbe analytique $p$-adique Antoine Ducros J. Algebraic Geom. 17 (2008), 503-575. Abstract, references and article information Retrieve article in: PDF Birational geometry of quadrics in characteristic $2$ Burt Totaro J. Algebraic Geom. 17 (2008), 577-597. Abstract, references and article information Retrieve article in: PDF